MathSciNet Relay Station
MathSciNet bibliographic data
MR1788294 46L08 (46L85)
Fang, Xiaochun The realization of multiplier Hilbert bimodule on bidual space and Tietze extension theorem. Chinese Ann. Math. Ser. B 21 (2000), no. 3, 375–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement